Back to Search
Start Over
An Lp-theory for non-divergence form SPDEs driven by Lévy processes.
- Source :
-
Forum Mathematicum . Sep2014, Vol. 26 Issue 5, p1381-1411. 31p. - Publication Year :
- 2014
-
Abstract
- In this paper we present an Lp-theory for a class of stochastic partial differential equations (SPDEs in abbreviation) driven by Lévy processes. The SPDEs under consideration can have random coefficients that depend both on the time and space variable. Existence and uniqueness of solutions in various Sobolev spaces are obtained. These Sobolev spaces describe the regularity of the solutions of the SPDEs. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 09337741
- Volume :
- 26
- Issue :
- 5
- Database :
- Academic Search Index
- Journal :
- Forum Mathematicum
- Publication Type :
- Academic Journal
- Accession number :
- 98563702
- Full Text :
- https://doi.org/10.1515/forum-2011-0123